# SDR 2007UALA01429

- Difficulty date: May 4, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 65,619 hours, 10,774 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Condition: Kinked
- Location: O2 Masks
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN O2 MASK HOSES KINKED SEAT ROWS 2 CENTER, 1 EA 2 RT 1 EA 35 RT 1 EA 35 CENTER, 2 EA 1 EA AT 18C AND R, 29C AND R, AND 17C AND R.   REPLACED MASKS WITH KINKED HOSES PER MM35-21-04. CLOSED PSU'S PER MM35-21-04. A/C READY FOR SERVICE. SUSPECT KINKING CAUSED BY IMPROPER PACKING.
